# SDR DALA1214471503

- Difficulty date: March 8, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 90,295 hours, 17,975 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T310076
- Part serial: 00693
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B TRAILING EDGE FLAP LWR SURFACE FOUND DELAMINATED AT I/B LWR SIDE.  REPAIRED IAW B767-300 SRM 57-53-01 REPAIR 1 TABLE II AND SRM 51-70-01 PARA 5A FIG 9.
